# SDR UIEA2021042901021

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 5751 · Ailerons
- Part: Plate
- Condition: Damaged
- Location: Rt Aileron Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW O/B AILERON O/B T/E AREA ATT PLATE FOUND DAMAGE.( RHW O/B AILERON O/B T/E AREA ATT PLATE DAMAGED AREA REPAIRED AS PER RI-57-51-14571 REV A )
